# SDR HEEA072530

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 11,313 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110005400
- Part serial: 81508489
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT ACQUIRE SATELLITE SIGNAL.
